# SDR DALA2024091608996

- Difficulty date: September 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0549790) CORROSION ON FLOOR BEAM UPPER CHORD STA 986.5 AND BTW LBL 8 TO RBL 56 IN PAX CAB. FLOOR BEAM UPPER CHORD STA 986.5 AND BTW LBL 8 TO RBL 56 IN PAX CAB. WAS REPLACED PER B737-800 SRM 53-70-51-2R-4 PROCEDURE 4 REPAIR 4 PAR. 4 TABLE 201 AND B737-800 SRM 51-40-02-0G PAR. 7 D. AND SRM 51-40-02-0G.
